Please use this identifier to cite or link to this item:
|Title:||Coronary artery aneurysms associated with a Paclitaxel coated stent||Authors:||Wang, Dennis ;Gunalingam, Brendan B||Issue Date:||Feb-2008||Source:||Volume 17, Issue 1, pp. 66 - 69||Journal title:||Heart, Lung & Circulation||Abstract:||Coronary artery aneurysm associated with the Paclitaxel drug eluting stent (Taxus) is a rare complication. We describe the case of a 71-year-old female, who developed two coronary artery aneurysms in her right coronary artery associated with the insertion of a Taxus stent. Although no adverse clinical outcome resulted, this case highlights a potential problem going forward.||URI:||https://elibrary.cclhd.health.nsw.gov.au/cclhdjspui/handle/1/1417||DOI:||10.1016/j.hlc.2007.02.093||Pubmed:||https://www.ncbi.nlm.nih.gov/pubmed/17419098||Publicaton type:||Journal Article||Keywords:||Cardiology
|Study or Trial:||Case Series and Case Reports|
|Appears in Collections:||Cardiology|
Show full item record
checked on Jun 3, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.